Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphisms of the two-dimensional general linear group over a Euclidean ring


Authors: Joseph Landin and Irving Reiner
Journal: Proc. Amer. Math. Soc. 9 (1958), 209-216
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0103232-0
MathSciNet review: 0103232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Reiner, A new type of automorphism of the general linear group over a ring, Ann. of Math. vol. 66 (1957) pp. 461-466. MR 0095882 (20:2380)
  • [2] J. Landin and I. Reiner, Automorphisms of the Gaussian unimodular group, Trans. Amer. Math. Soc. vol. 87 (1958) pp. 76-89. MR 0103231 (21:2012)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0103232-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society